# SDR 96ZZZX2188

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0106
- System (JASC): 2434 · DC Generator-Alternator
- Part: Hub
- Part number: 640934
- Condition: Failed
- Location: Alternator Drive
- Part time: 289 hours
- Component: Prestolite, ALV9510ECH
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER START-UP, THE LEFT ALTERNATOR LIGHT ILLUMINATED.  ACFT WAS SHUT DOWN AND INSPECTED.  OUTBOARD BEARING OF ALTERNATOR FOUND FAILED.  UPON ALTERNATOR REMOVAL, DRIVE HUB (PN 640934) WAS ALSO FOUND FAILED.  THIS ALTERNATOR DOES NOT REQUIRE THE 100-HOUR LUBE.  THE RIGHT ALTERNATOR BEARING WAS INSPECTED ALSO AND FOUND SERVICEABLE, BUT NOT VERY MUCH GREASE WAS FOUND.  BOTH UNITS WERE INSTALLED AT THE SAME TIME.
